# SDR USAA2010060291055

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 29,152 hours, 17,846 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Monitor
- Part number: 351H51002
- Part serial: 4983
- Condition: Malfunctioned
- Location: Mlg
- Part time: 31,496 hours, 13,623 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, M
- Precautionary procedure: C

## Discrepancy

FLT 1219 CLT-DFW - REJECTED TAKEOFF - AIRCRAFT ABORTED TAKEOFF AT 135 KNOTS DUE TO LEFT ENGINE BIRD INGESTION WHICH CAUSED ENGINE TO SURGE.  AIRCRAFT HAD TROUBLE STOPPING EVEN WITH MAX AUTOBRAKE.  MAINTENANCE PERFORMED ENGINE BORESCOPE FOLLOWED BY POWER ASSURANCE CHECK - ALL PARAMETERS WITHIN LIMITS, HOWEVER ENGINE WILL REQUIRE A ONE-TIME REINSPECT OF 5TH STAGE BOOSTER & HPT NOZZLE AT 400 FLIGHT HOURS.  ACCOMPLISHED OPERATIONAL TEST OF AUTOBRAKE DECELERATION RATE ARMING - NO DEFECTS FOUND & NO POST-FLIGHT FAULTS.  COMPLIED WITH BRAKE OVERHEAT INSPECTION AND REPLACED RIGHT GEAR BRAKE TEMPERATURE MONITORING UNIT PER AIRBUS MAINTENANCE MANUAL 32-47-18.  ALSO REPLACED NR 4 BRAKE & NR 4 TIRE.
